# SDR AU981617

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING 4C CHECK, TWO CRACKS WERE FOUND AT LT LOWER SUPPORT ANGLE WHERE HORIZONTAL STABILIZER JACK SCREW PRIMARY SUPPORT BEAM ATTACHES TO STAR TRUSS.  IN ADDITION, FOUR ATTACH BOLTS WERE SHOWING SIGNS OF LOOSENESS.  CRACKS RAN UPWARD IN RADIUS OF ANGLE, CRACK LENGTHS APPROXIMATELY 6.99 CM (2.75 INCHES) INBOARD AND 6.35 CM (2.5 INCHES) OUTBOARD.
